Lexapro and time loss

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

satori
New Member


Date Joined Oct 2006
Total Posts : 4
   Posted 10/13/2006 12:33 AM (GMT -6)   
I am REALLY freaked out (scared) right now. I started taking lexapro (5mg) 11 days ago. I started to notice i was having a bad reaction about 8 days into it and my doctor told me to ride it out that it can be difficult to adjust to. Well it became overwhelming on the 10th day so i took 2.5mg. Tonight i took 2.5 as well hoping maybe i just needed to cut the dose in half. Well I have been overwhelming violent (easy to set off), sad, depressed, loss of appietite then it comes back and i binge eat. Im normaly very non violent so this is disturbing for me. I have also started to feel that im losing touch with "reality". I already have a dissisociative disorder which im guessing it is triggering?
 
This is the scary part.
 
Well i was checking my bank acount to see if the charge i made today (ordering something over the net) had gone through yet. Then i realised it said it was charged on the 11th but I charged it on the 12th. I KNOW i ordered it on the 12th i remember everything about today and that happend. So i went through all of my other charges and sure enough my memory from the day before yesteday was completely spliced into todays memory. Has anybody heard of this before? I KNEW .... I KNEW i orderd it this morning i could remember much about it in detail. I even went to the website and it confirmed the order date (not as i remember it). What could be going on? Does anybody have any idea? Could this have triggered something i was geneticaly prone to getting? I was on lexapro over two years ago and i had serious side affects back then that i dnt remember but i never thought it was like this. 

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/13/2006 7:04 AM (GMT -6)   
Hi Satori
I am thinking maybe you should go to doc and see if this is the med for you
It may not be working for you like it did before
It does sound like this has to do with your Disociative Disorder in my opinion
I am not a doc but by all that you are saying it seems likely
I hope you get onto this asap........
DO NOT please stop taking the meds w/o the doc knowing okay try to find out what is going on and let us know for sure
Take care and I am so sorry about all this
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


tangerine bear
Veteran Member


Date Joined Aug 2005
Total Posts : 941
   Posted 10/13/2006 8:38 AM (GMT -6)   
Hi Satori,

I agree with Lyn! If the med gave you problems before, and you are having these types of reactions, it surely isn't right for you! Call your doc. There are SO many meds now that can help with anxiety and depression issues, that the doctor has many other options available. Besides, the normal starting dose for Lexapro is 10mg, and you were on half that, and even a quarter, and are getting all of those problems... it probably isn't for you. I take Lexapro and have for a long time, but it was the 3rd med I tried. Now the doc has added Wellbutrin, and I'm having a bad reaction to that one, so I have a call into the doc about quitting it. It's just that we are all different, and something that works for one, will be really bad for another. Your side effects sound pretty extreme, also, so I would talk to the doc asap. Let us know how you are doing. ((((HUGS)))),

Bear
It's a jungle out there.....
 
Theme song from "Monk" by Randy Newman
 
                       VIEW IMAGE
 

                           


Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 10/13/2006 4:41 PM (GMT -6)   
If you've had similar side effects on the same drug, I'd have to agree with everyone else, maybe you should talk to your doc about switching.

I personally haven't had these side effects on Lexepro myself, but I do have a bad short term memory. (maybe from the drugs, maybe from all the drinking I used to do, I'm not sure of which)

**hugs** We're all here for you.

Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."




satori
New Member


Date Joined Oct 2006
Total Posts : 4
   Posted 10/15/2006 9:14 PM (GMT -6)   
This has caused all types of problems. The Suicidal thoughts + agression got worse and i felt like i was losing my mind. I called my psychiatrist and he know's i stopped taking it. It got to the point where it was REALLY scary for me and my family. I have OCD and Aspergers so im just trying to deal with some of the anxiety related to OCD and not so much the way i socialize. I have stopped taking it for 2 days now and im still.... AHHH having a hard time recovering. I feel worse then i did before mainly because everything is hazey and im having a hard time reading. I have effexor xr i can switch to but im deathly afraid to take it which is part of one of my OCD conditions i beleive. Im afraid of pills. contamination IN the pills had even been afraid of taking the wrong pill when taking tylenol so for a while i had to check 10+ times before i would take it). Throughout my life i have had terrible reactions to celexa, welbutrin (welbutrin just made me a complete zombie), and now lexapro. I have taken another one but i forget its name. As i understand it you have to keep taking effexor for about 6 months or you can relapse quickly (which bothers me). My family is splitting up (dad moving across the country) which has triggered one of my major eppisodes of..... whatever it is (i wont even try to label it). I have a very hard time with change and this is the mother of all change. Everytime i take an anti depressant the first few days i actualy become semi euphoric then i crash really hard. I end up with suicide thoughts become quiet violent (thoughts not actions) and aggitated not to mention some strange from of memory loss / dissosociation. At this point im thinking more about just going along the lines of cognitive therapy and work on it that way.

Post Edited (satori) : 10/15/2006 8:21:25 PM (GMT-6)


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/16/2006 3:37 PM (GMT -6)   
PLease see your doc sounds like this med is NOT for you only my opinion though
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 5:28 PM (GMT -6)
There are a total of 2,694,340 posts in 297,461 threads.
View Active Threads


Who's Online
This forum has 152139 registered members. Please welcome our newest member, Hcbarb.
363 Guest(s), 18 Registered Member(s) are currently online.  Details
guygpooh, Rspwed, Break60, RCS, Rikky1, JoJoLA, Scaredy Cat, Ljm2014, Pratoman, Dazza, platinumpixie, maddysmom2015, soynomore, M1961, wampuscats, ka450, straydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer